It is currently Sun Aug 20, 2017 5:26 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Tue Jan 22, 2013 6:10 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Anyone been prescribe TCA's while on Suboxone? Got any experience? Is it OKAY to mix?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 22, 2013 10:31 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Jan 31, 2011 5:36 am
Posts: 138
Actually I was out on ssri's Zoloft celexa and I can not take those. They make me feel like I am turning inside out no sleep
Just horrible for me I don't know why. So then I was prescribed nortriptyline or pamelor and maintained on this tricyclic for about
4 years while taking sub. I had no problems. No side effects or interactions.

_________________
Opportunity may only knock once but temptation leans on the doorbell...


Snake


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 22, 2013 10:46 am 
Offline
6 Months or More
6 Months or More

Joined: Sun Mar 27, 2011 10:53 am
Posts: 285
I took seroquel the whole time I was on subs ( been off a while) actually I still take seroquel, I see no difference on how it works on or off subs.. thats me everyone is different


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jan 22, 2013 10:01 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Thanks guys...

I've just been prescribed Dosulepin. So far no side-effects which is weird. If it turns out it works, it'll make me wonder why they don't prescribe TCA's anymore when they seem a lot easier to handle than SSRI's.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jan 23, 2013 1:22 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Jan 31, 2011 5:36 am
Posts: 138
Ya SSRi's do not agree with me at all I was a mess. I took sub and pamelor for about 4 maybe 5 years but was on pamelor off and on for about 9 years before sub. you shouldn't have any side effects or i should say I highly doubt the sub will contradict.

When I first started pamelor I did have just a slight pins and needles feeling for about 2 days but it went away after that. i was on 75mg. The tricyclics were the SSRi's of the 50's and 60's I didn't have any ill side effects I think you will do fine. A hell of a lot better then zoloft and celexa for me anyway

after years on nortriptyline I tried imipramine, once again no side effects. I was still a big plate of Impulse/OCD with a side dish of ants in the pants. After like 6 months on imipramine then I got switched to my current med which is actually slowed things down for me big time in a good way, sleep and all anyway enough about me I just wanted to let you know that I have taken tricyclics off and on for many years and to even here them mentioned in the days of SSRi's is actually pretty cool.

any questions ask away....

_________________
Opportunity may only knock once but temptation leans on the doorbell...


Snake


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 28, 2013 4:36 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Hey yeah so far it seems really good. Almost no side-effects! That is really profound considering my doctor warned me of how intolerable the meds are compared to SS/SNRI's. The only possible side-effects have been slight sweating, and the pins-and-needles thing like you said. It hardly makes me drowsy at all. But that's not great considering I've also come off 2 other anti-depressants (Agomelatine & Mirtazapine/Remeron) that made me really sleepy. So I haven't been able to sleep as easily as before.

It's been about a week since I started, and over the last 2 days the mood has definitely lifted. I'm going to have to watch that it doesn't get lifted "too" much, being bipolar and all, as I feel that unchecked it's a strong enough anti-depressant to switch me to mania. I might tell my doc I don't want the dose increased any further, even though I'm only on 75mg, and he wanted me on 150mg eventually.

For the last month I'd been pretty much a hermit, avoiding social situations, avoiding phone calls, hardly swimming ... constantly fighting and isolating myself from my partner (she refused to budge though). It's good to feel like I can call my friends again, and actually study, and feel like I'm performing okay at work, and not feel like the rest of my life's gunna be a drag.

It's early days though. Anti-deps often poop-out on me. The only thing that gives me hope Dosulepin's different is that most online reports say "I took Dosulepin for 15+ years" ... whereas SSRI's have most people jumping off within months / a few years.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 28, 2013 6:14 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
A lot of Sub users are prescribed Trazadone, which is actually a TCA, for sleep. Don't know if it helps with the depression, but it's seems to be ok to mix with bupe.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 04, 2013 10:01 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Thanks Lilly.

I was pretty hopeful about this stuff but it doesn't seem to be working. Maybe worked for 2-3 days then that's it.

Some positives -- it doesn't seem to make me go bananas for drugs like some other anti-depressants. It's got pretty much zero side-effects. Overall it could be the perfect medication, if only it actually worked.

Depression's still there, thoughts of wanting to totally liquify / explode my broken brain to make it pay for all the shit its put me through. Really appealing. Makes using seem like child's play. Good fun.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 07, 2013 11:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Yeah this shit isn't working.

Fucked up my summer school subject, so will be staying back another 6 months before I graduate. It's been hard to get outof bed in the morning. I go from dreaming ("okay") to waking up where I feel that fucking god-awful emptiness in my body and mind, so I go STRAIGHT back to sleep... I try and spend as much of my day asleep as possible. Exception being when I have clients for work, which I always go to, though my work performance i "questonabl"

Kinda fucking wasted at the moment. If I can't stay asleep the 2nd best thing is narcotics and benzos.

Fuck Dosulepin. And to make matters worse, another doctor (2nd opinion) suggested it's negligent of my doctor to suggest I can get my dose bumped up to 300mg without getting my levels checked. It's the kinda of mistake tat could leave him open for a negligence case, or a loss of license if I ended up dead and the coronial inquest started sniffing roun...

Kinda fucked prety wasted.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group